How to reduce steroids side effect

Sharing is caring!

Steroids are taken by almost all the people who want to build a body. Steroids are good for the body. Ifthe workout is done regularly. However, there are side effects to all steroids. These side effects are experienced when steroids are taken in large quantities. Nandrolone cypionate has one of the least side effects. However, if you ever experience side effects while using steroids, you should follow certain steps in case of the following situations.

Altered Response to Physical Stress

Taking steroids for more than two weeks will result in the decreased ability of the body for responding to physical stress. The main reason is the adrenal glands which react abnormally. This may continue for a year even after you have discontinued it. If you had surgery, illness or trauma, the body might not be capable of coping with the physical stress. This will result in the dropping of your blood pressure or outer such problems. This condition is known as the adrenal insufficiency.

You can avoid adrenal insufficiencyby the intake of steroids for stress. These steroids must be taken if the illnesses or injury continue after you have been on them. This doesprovide your body with the required steroids which are required by the body for the handling of the physical stress. Most patients who have stopped taking steroids for a year have been recovering better from the functions of the adrenal gland. You might require a higher dose of steroids during major stress and thus, it is better to visit a doctor or surgeon.

Steroid Withdrawal Syndrome

Nandrolone cypionate

If you have stopped the use of steroids after using it for more than two weeks, you are likely to experience syndromeslike fatigue, muscle stiffness,and joint pain. The following symptoms are difficult to separate from the disease which is within you. Thus, you should never withdraw suddenly from using steroids but rather you should taper slowly. If you find such symptoms, you should visit a doctor at once. The doctor will help you in decreasing your steroid dose at a safe rate. Even if you continue to experience side effects which require you to stop using steroids immediately, do not stop the steroids at once. You need to taper the dose slowly or else the effects could be worse than any of the side effects.

Infection

Using steroids for a long time destroys the immune system which makes your body prone to the risk of injection. As long as you are on steroids, you should get a flu shot every year. Using steroids for a long time increases the chances of getting pneumonia and you should visit a doctor who would give you a dosage of Pneumovax. It is a vaccination against pneumonia. Symptoms such as infection, high fever, and cough should not be avoided and should be given immediate attention. For cases like tuberculosis, you should report to the doctor.

Conclusion

Side-effects are not unavoidable. You can take certain steps which can reduce the effect to a large extent.

shares